MathSciNet Relay Station
MathSciNet bibliographic data
MR1805136 53C50 (83C99)
Harris, Steven G.; Low, Robert J. Causal monotonicity, omniscient foliations and the shape of space. Classical Quantum Gravity 18 (2001), no. 1, 27–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement